# SDR UPS04842396

- Difficulty date: May 7, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558451N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 1220 BATHTUB FITTING IS CORRODED BEYOND LIMITS BETWEEN LONG. 34L TO 35L.  REMOVED AND REPLACED FITTING IAW DWG. 3755845 AND SRM. 53-2-0 FIG. 2D.
